MAUDE Adverse Event Report: MSD DEGGENDORF MFG CLYDESDALE SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MSD DEGGENDORF MFG CLYDESDALE SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 2922255
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.
 
Event or Problem Description
Pre-op diagnosis: degenerative disc disease procedure: oblique lumbar interbody fusion levels implanted: l2-s1 it was reported that during surgery, a cage broke upon implantation.The fragments were removed and bulk of the implant was left in the patient.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CLYDESDALE SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
MDR Report Key6306295
Report Number1030489-2017-00244
Device Sequence Number310507
Product Code MAX
UDI-Device Identifier00613994972842
UDI-Public00613994972842
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P000058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2023
Device Catalogue Number2922255
Device Lot Number76AB
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/12/2017
Supplement Date Received by Manufacturer01/12/2017
Initial Report FDA Received Date02/07/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR